# SDR SWAA2024082608585

- Difficulty date: July 2, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE UPPER AFT POSITION AT RBL1 AND STA 695 AT PASSENGER CABIN 2024-420650 SUPPORT BRACKET INSTL - MANUAL LANDING GEAR EXTENSION<[01] REPLACED ANGLE FLOOR STRUCTURE UPPER AFT POSITION AT RBL1 AND STA 695 AT PASSENGER CABIN (SUPPORT BRACKET INSTL - MANUAL LANDING GEAR EXTENSION) IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 273A9110; SHEET 6; REV: A. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE FLOOR STRUCTURE UPPER AFT POSITION AT RBL1 AND STA 695 AT PASSENGER CABIN (SUPPORT BRACKET INSTL - MANUAL LANDING GEAR EXTENSION) IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 273A9110; SHEET 6; REV: A. SEE INDIVIDUAL SIGN OFF BELOW TASK CERTIFIED
